Nail Care & Manicures/gel nail reaction
Hi. I've been doing my own gel nails for about 9 months. No problem. Then started to feel a burning sensation when under UV light. Skin on thumbs dry and cracked then peels. Recently three times my eyes have swollen, rash on face and hands and lips swollen two.. Can these both be reactions to gel? I've bought led machine..will thus help. is there any other sort of gel I can try as you just can't get same finish or long ware from normal polish
It is very hard for me to tell for sure what is going on at the moment, I am a licensed nail specialist of over 17yrs, I am not a doctor, it sounds as if you might have a few things going on here, I must disclose to you that at a professional I "strongly" believe that non professionals should not be using these products if you are not trained as to the possible side effects of these products, these are chemical you are dealing with and reactions do occur.
When burning under any lamp occurs in the majority of times the nail is to thin and as the product is curing and the molecules are shrinking heat is produced and pain is felt because the nerves are know being effected. Thinning occurs from over aggressive filing and pulling the product away from the nail bed. The light used whether UV or LED has nothing to do with what is going on.
As far as the skin being dry cracked and peeling this can be caused by over exposure of the gels or primer, and absolutely as to the rash on your face that could be over exposure again, maybe contact dermatitis. Gels are sister to acrylic as to similar chemicals and these are signs of reactions to that also occur in acrylics. I would "Highly" recommend that you get to a doctor and find out what is going on and definitely stop wear any product at all until the doctor determines what is going on. I would also recommend that if you chose to wear anything other than polish in the future you see a professional so they can not be over exposed and they can watch for reactions. Good Luck I hope you seek out medical advise in this matter.Thanks